# SDR IXXA20220217003

- Difficulty date: January 18, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 105,127 hours, 17,468 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 114T323077
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT AT BS 392 AND ABOVE STRINGER 32L
